# SDR AALA20071217

- Difficulty date: June 30, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO EMERGENCY LIGHTS AT SEAT ROWS 27 TO 30 INOPERATIVE.  CLEANED CONTACTS FOR EMERGENCY LIGHTS AT SEAT ROWS  27 TO 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
